# SDR SWAA2016120910335

- Difficulty date: November 17, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 62,996 hours, 36,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FLOOR BEAM UPPER CHORD CORRODED AT BS 986.5, BETWEEN RBL 17 TO RBL 44.  REPAIRED CHORD IAW EA.
